# SDR ASOA201704113075

- Difficulty date: April 11, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 25,823 hours, 16,759 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 145511291001
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL AFT BULKHEAD CRACKED UPEER OUTBOARD CORNER.  THE BULKHEAD UPPER OUTBOARD CORNER WAS REPAIRED IAW SRM 53-23-12 AND ETD2017-145-027457.
